# SDR 99FDEA00508

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

99-291 - OIL PRESS ON NR 3 ENG DROP BELOW 30 PSI.  MAIN OIL FILTER WAS REMOVED AND CK PER 727 MM 79-00-000-2.  FOUND CLEAN, REINSTALL.  NO LEAKS NOTED.  COULD NOT DUPLICATE ON GRD.  OK FOR SERVICE.
